Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    22
  • views
    11,591

2 weeks on accutane+ Pictures

Raf97

520 views

Second week on accutane has gone. (for the first 10 days I started with 20 mg\day and by day 11 I started with the 40 mg\day's dosage).
I think I am experiencing an initial breakout .. in fact I got 5 new pimples (expecially on my left side, that was the better one once) and my red marks became redder. However, day by day it seems getting better because the redness is SLOWLY going away, I didn't get new pimples but the old ones are still inflamed. 
I also think that this redness is caused also by the tretinoin and the clindamycin gel I'm using in the nights. My lips started to be dry and I need a lipstick at least 4\5 times a day. My face is a little dry but with a moisturizer in the mornings and in the nights I don't have any problems. My hair is somewhat still oily\normal. I'm not experiencing any other side effects right now, I don't see improvements yet (I know it's soon) , and my left side worsened a little bit.
Pictures show the situation right now, after 2 weeks of treatment. You can follow my progress on this blog, see you soon!

Screenshot_2015-10-15-22-37-18-1.png

Screenshot_2015-10-15-22-37-23-1.png



3 Comments


Recommended Comments

You should not be using tretinoin and the clindamycin gel while on Accutane. This is overkill and will just cause irritation and redness. Let the Accutane do the work, just use a gentle cleanser in the shower and that is it. Plus, always moisturize when needed.

Share this comment


Link to comment

You should not be using tretinoin and the clindamycin gel while on Accutane. This is overkill and will just cause irritation and redness. Let the Accutane do the work, just use a gentle cleanser in the shower and that is it. Plus, always moisturize when needed.

My dermatologist prescrived this gel in order to make the red marks fade. I will ask her about it in my next appointment.. however , to be honest, this gel is not making any troubles, and I don't know if the general redness on my skin is due to this.

YOU ARE DOING GREAT ! YOUR ACNE IS NOT THAT BAD :)
I AM ON WEEK 4 NOW ! GOOD LUCK :hifive:

Hey, thanks for the comment! How are you now? Is the accutane going in the right way for you?

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×